Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The equivalence of linear and nonlinear differential equations


Author: Robert Taylor Herbst
Journal: Proc. Amer. Math. Soc. 7 (1956), 95-97
MSC: Primary 34.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0076115-0
MathSciNet review: 0076115
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Kamke, Differentialgleichungen: Lösungsmethoden und Lösungen, New York, 1948.
  • [2] E. Pinney, The nonlinear differential equation $ y'' + p(x)y + c{y^{ - 3}} = 0$, Proc. Amer. Math. Soc. vol. 1 (1950) p. 681. MR 0037979 (12:336c)
  • [3] J. M. Thomas, Equations equivalent to a linear differential equation, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 899-903. MR 0052001 (14:558d)
  • [4] -, Orderly differential systems, Duke Math. J. vol. 7 (1940) pp. 249-290. MR 0003323 (2:200a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.0X

Retrieve articles in all journals with MSC: 34.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0076115-0
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society